Curious properties of canonical divisors in weighted Bergman spaces.

Research output: Chapter in Book/Report/Conference proceedingPaper in conference proceeding

Details

Authors
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics
Original languageEnglish
Title of host publicationIsrael Math. Conf. Proc.
Pages1-10
Number of pages10
Volume15
Publication statusPublished - 2001
Publication categoryResearch
Peer-reviewedYes

Publication series

Name
Volume15